# SDR AWXA9800117

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 INSPECTION, FOUND CABIN FLOOR PAN/WEB AT STA 1681 HAS CORROSION AT FWD EDGE ALONG ENTIRE EDGE.  REPAIRED PER SRM 53-60-51, FIGURE 203.
